Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 4, Pages 391-392

Guest editorial

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Awrejcewicz, “Guest editorial,” Mathematical Problems in Engineering, vol. 2005, no. 4, pp. 391-392, 2005.